Per citar aquest document: http://ddd.uab.cat/record/142866
Families of completely transitive codes and distance transitive graphs
Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Zinoviev, V. A. (Kharkevich Institute for Problems of Information Transmission)

Data: 2014
Resum: In a previous work, the authors found new families of linear binary completely regular codes with the covering radius ρ = 3 and ρ = 4. In this paper, the automorphism groups of such codes are computed and it is proven that the codes are not only completely regular, but also completely transitive. From these completely transitive codes, in the usual way, i. e. , as coset graphs, new presentations of infinite families of distance transitive coset graphs of diameter three and four, respectively, are constructed.
Nota: Número d'acord de subvenció MICINN/TIN2013-40524
Nota: Número d'acord de subvenció AGAUR/2009/SGR-1224
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Completely regular codes ; Completely transitive codes ; Distance regular graphs ; Distance transitive graphs
Publicat a: Discrete Mathematics, Vol. 324 (June 2014) , p. 68-71, ISSN 0012-365X

DOI: 10.1016/j.disc.2014.02.008


Post-print
10 p, 634.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Enginyeries > Combinatorics, Coding and Security Group (CCSG)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-05, darrera modificació el 2016-10-31



   Favorit i Compartir